# SDR SWAA2022072529649

- Difficulty date: July 15, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER WHEEL WELL PANEL 193D MATING SURFACE HAS WEAR MARKS AND SEVERAL ELONGATED HOLES. / [01] REMOVED AND REPLACED AFT CENTER WHEEL WELL PANEL 193D ; INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00CLW5Q;[02] VERIFIED STEP 1.
